ITEM METADATA RECORD
Title: Computation of least-squares spline approximations to data over incomplete grids
Authors: Dierckx, Paul # ×
Issue Date: 1984
Publisher: Pergamon-elsevier science ltd
Series Title: Computers & mathematics with applications vol:10 issue:3 pages:283-289
URI: 
ISSN: 0898-1221
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science